# SDR ABXA000186

- Difficulty date: April 7, 2000
- Submitted: April 11, 2000
- Operation: Air carrier
- Aircraft: N937AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47074
- Aircraft time: 65,327 hours, 60,880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Part serial: 9173
- Condition: Defective
- Location: Cabin
- Part time: 90,334 hours, 87,950 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT OVERHEAD EMERGENCY PANEL REMAINED ON WHEN POWER WAS SHUT OFF.  REPLACEDEMERGENCY LIGHT POWER SUPPLY.
